# SDR ZZDA2011518

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LANYARD DISCONNECTED.  REMOVED AND REPLACED R1 DOOR SLIDE PACK PER 737 AMM 25-66.
